# SDR ASOA200901252

- Difficulty date: November 6, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,579 hours, 16,430 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSS MEMBER CORRODED AT FS 349 S18 UPPER OTBD END.  DRILLED OFF, REMOVED FWD CLIP PN 601R38303-175 AFT CLIP PN 601R31148-18 AND TEE BRACKET PN 601R38334-3 FROM OTBD END OF FS 349 CROSSBEAM AT RBL 42 TO ACCESS CROSSBEAM CORROSION. REMOVED 3EA HI-LITES FROM FS 349 BELOW CROSSBEAM RBL 42 TO ACCESS T-BRACKET FASTENER REMOVAL. ALL WORK IAW SRM 51-42-21, REMOVAL STEP 11 A AND B AND SRM 51-42-06 REMOVAL STEP 11A-B6.  REMOVED ALL CORROSION IAW SRM 651-21-06 STEP 1, 2, 3, A,B, 1-5.  ALODINED AREA IAW SRM 51-21-11 PART D1 A-F. APPLIED PRIMER AND TOP COAT IAW SRM 51-25-16 STEPS 1-5.
